# SDR ASAA1058119

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,758 hours, 3,821 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT APU LOW OIL PRESS LIGHT CAME ON.  APU AUTO SHUT DOWN.  FOLLOWED QRH.  PERFORMED FIM TASK 49 90 00 810 803 CONFIRMED FAULT 49.91007.  OIL PRESSURE SHUT DOWN.  REPLACED LOW OIL PRESSURE SWITCH REF MM 49 94 22 400 801.  GROUND VERIFICATION TEST WAS NORMAL.  NO FAULTS APU OPS & LEAK CHECK NORMAL.
